Nonlinear Riemann-Hilbert problems with circular target curves

Christer Glader, Elias Wegert

Research output: Contribution to journalArticleScientificpeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1221-1239
JournalMathematische Nachrichten
Volume281
Issue number9
DOIs
Publication statusPublished - 2008
MoE publication typeA1 Journal article-refereed

Keywords

  • Riemann-Hilbert problem
  • generalized modulus problem
  • Nehari problem
  • Nevanlinna-Pick interpolation
  • Nevanlinna parametrization

Cite this